Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from constant shakiness through the body. Undergoing menopause. Guide

Can you tell me why I have shakyness through my body that I constant have to be moving my legs or my body even when I want to go to sleep it will start up. All I want to do is cry. I can't even get a good night sleep because of it. I've been told that its anxiety and depression by my family doctor and I have been seen by a few pyshatrist and been on so many medications that they say the medication is doing nothing for me. They tell me I need to get to the bottom of the problem to solve it. My doctor says I'm fine with the normal blood test and now I have no where to turn. I am 56 and going through minopaus , I do not understand why the shakes and nervousness like my head is going to explode I have problem seeing with my vision going bluring and turning gray like you just came outside into a house.But this happens even when I'm in a house., I get glasses and with in a half hour my vision changes again and so glasses are no good. I am to the point now of not wanting to even going out or doing anything as I am so tired and my mind can not remember what it was that I was suppose to do. I blank out and it feels like I'm in a little clear box and there o people aeound but I do see the shelves but everything is frozen.
Any little help that I might be able would be greatly appreciated.
Asked On : Wed, 27 Mar 2013
Answers:  3 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to healthcare magic.
I understand your concerns.
Clearly you are depressed and anxious.
Of course, you need to know the underlying cause of it.
Menopause usually creates depression and anxiety upto an extent.
More important is acting as if you are better.
For that you need behavioral therapy.
Consult a psychotherapist.
Also consult yoga therapist and learn relaxation techniques and yoga.
Medicines alone cannot cure depression and anxiety.
Wish you speedy reovery.
Answered: Wed, 8 May 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for choosing health care magic for posting your query.
I went through your description in detail. you seem to be having depression and if a particular antidepressant is not working for you, you need to patiently try the next one with the help of your psychiatrist. Drugs generally take 2 weeks to show the effects. also try combining it with cognitive behavioral therapy. Healthy life style and good diet will always go along way in helping you.
regarding your leg shakes,it is called restless legs syndrome. Pramipexole is a good drug meant for it. probably you can discuss this issue with a neurologist.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The presentation is highly suggestive of Psychiatric problem...
The dosage or the drug may have to be revised.
Another opinion can help

Neurologic assessment will be of use.
Restless leg syndrome is a consideration
MRI and/or MRA of the brain may be needed...
Laboratory tests may be needed...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor